Alert archive / Illinois / Freeze Warnings in 2006

Freeze Warning 2, NWS Lincoln, IL

October 12, 200625 counties in Illinois

NWS Lincoln, IL issued this freeze warning at Oct 12, 2006, 3:28 AM CDT for 25 counties in Illinois. It took effect at Oct 13, 2006, 3:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 12, 2006, 3:28 AM CDT (08:28 UTC)
In effect from
Oct 13, 2006, 3:00 AM CDT
Expired
Oct 13, 2006, 9:00 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
All 25 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Scott County, IL, Shelby County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 84 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -87 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
-87 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 120828
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
328 AM CDT THU OCT 12 2006

...FREEZE WARNING IN EFFECT FOR LATE TONIGHT INTO FRIDAY
MORNING ALONG AND SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE...

.CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES EARLY
FRIDAY MORNING TO DROP TO THE COLDEST READINGS OF THE SEASON THUS
FAR. AS A RESULT...WIDESPREAD FREEZING CONDITIONS ARE ANTICIPATED
ACROSS ALL OF CENTRAL AND SOUTHEAST ILLINOIS.

ILZ042>057-061>063-066>068-071>073-121400-
/O.NEW.KILX.FZ.W.0002.061013T0800Z-061013T1400Z/
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
328 AM CDT THU OCT 12 2006

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. 

LOW TEMPERATURES EARLY FRIDAY MORNING ARE EXPECTED TO DIP INTO THE
UPPER 20S ACROSS MUCH OF THE AREA.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ILZ027>031-036>038-040-041-121400-
/O.CON.KILX.FZ.W.0001.000000T0000Z-061012T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA
328 AM CDT THU OCT 12 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

LOW TEMPERATURES EARLY THURSDAY MORNING ARE EXPECTED TO DROP
BELOW FREEZING ACROSS THE ILLINOIS RIVER VALLEY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
BARNES
4 follow-up statements
000 
WWUS73 KILX 121414
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
914 AM CDT THU OCT 12 2006

...FREEZE WARNING IN EFFECT FOR LATE TONIGHT INTO FRIDAY MORNING
ALONG AND SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE...

.CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES EARLY
FRIDAY MORNING TO DROP TO THE COLDEST READINGS OF THE SEASON THUS
FAR. AS A RESULT...WIDESPREAD FREEZING CONDITIONS ARE ANTICIPATED
ACROSS ALL OF CENTRAL AND SOUTHEAST ILLINOIS.

ILZ027>031-036>038-040-041-121515-
/O.EXP.KILX.FZ.W.0001.000000T0000Z-061012T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA
914 AM CDT THU OCT 12 2006

...FREEZE WARNING HAS EXPIRED ALONG AND NORTH OF A RUSHVILLE TO 
BLOOMINGTON LINE...

FREEZING TEMPERATURES OCCURRED OVERNIGHT AND EARLY THIS MORNING
ENDING THE GROWING SEASON ACROSS THE WARNING AREA. ALTHOUGH
FREEZING TEMPERATURES ARE EXPECTED AGAIN TONIGHT AND TOMORROW
MORNING... FROST/FREEZE WARNINGS AND ADVISORIES WILL NOT BE
ISSUED AGAIN UNTIL THE SPRING GROWING SEASON BEGINS.

$$

ILZ042>057-061>063-066>068-071>073-122045-
/O.CON.KILX.FZ.W.0002.061013T0800Z-061013T1400Z/
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
914 AM CDT THU OCT 12 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. 

LOW TEMPERATURES EARLY FRIDAY MORNING ARE EXPECTED TO DIP INTO
THE UPPER 20S ACROSS MUCH OF THE AREA.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

HARDIMAN
000 
WWUS73 KILX 122037
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
337 PM CDT THU OCT 12 2006

...FREEZE WARNING IN EFFECT FOR LATE TONIGHT INTO FRIDAY MORNING
ALONG AND SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE...

.CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES EARLY
FRIDAY MORNING TO DROP TO THE COLDEST READINGS OF THE SEASON THUS
FAR...WITH LOWS FROM THE UPPER 20S TO LOWER 30S. AS A RESULT...
WIDESPREAD FREEZING CONDITIONS ARE ANTICIPATED ACROSS ALL OF
CENTRAL AND SOUTHEAST ILLINOIS.

ILZ042>057-061>063-066>068-071>073-130200-
/O.CON.KILX.FZ.W.0002.061013T0800Z-061013T1400Z/
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
337 PM CDT THU OCT 12 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. 

LOW TEMPERATURES EARLY FRIDAY MORNING ARE EXPECTED TO RANGE FROM
THE UPPER 20S TO THE LOWER 30S ACROSS MUCH OF THE AREA.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS73 KILX 130157
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
857 PM CDT THU OCT 12 2006

...FREEZE WARNING IN EFFECT FOR LATE TONIGHT INTO FRIDAY MORNING
ALONG AND SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE...

.CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES EARLY
FRIDAY MORNING TO DROP TO THE COLDEST READINGS OF THE SEASON THUS
FAR...WITH LOWS FROM THE UPPER 20S TO LOWER 30S. AS A RESULT...
WIDESPREAD FREEZING CONDITIONS ARE ANTICIPATED ACROSS ALL OF
CENTRAL AND SOUTHEAST ILLINOIS.

ILZ042>057-061>063-066>068-071>073-130930-
/O.CON.KILX.FZ.W.0002.061013T0800Z-061013T1400Z/
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
857 PM CDT THU OCT 12 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. 

LOW TEMPERATURES EARLY FRIDAY MORNING ARE EXPECTED TO RANGE FROM
THE UPPER 20S TO THE LOWER 30S ACROSS MUCH OF THE AREA.

A FREEZE WARNING MEANS WIDESPREAD SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

$$
SMITH
000 
WWUS73 KILX 130828
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
328 AM CDT FRI OCT 13 2006

...FREEZE WARNING IN EFFECT THROUGH MID MORNING ALONG AND SOUTH
OF A RUSHVILLE TO BLOOMINGTON LINE...

.CLEAR SKIES AND DIMINISHING WINDS HAS ALLOWED TEMPERATURES EARLY
THIS MORNING TO DROP TO THE COLDEST READINGS OF THE SEASON THUS
FAR...WITH LOWS FROM THE UPPER 20S TO LOWER 30S. AS A RESULT...
WIDESPREAD FREEZING CONDITIONS WILL CONTINUE ACROSS ALL OF
CENTRAL AND SOUTHEAST ILLINOIS.

ILZ042>057-061>063-066>068-071>073-131400-
/O.CON.KILX.FZ.W.0002.000000T0000Z-061013T1400Z/
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
328 AM CDT FRI OCT 13 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

LOW TEMPERATURES EARLY THIS MORNING ARE EXPECTED TO RANGE FROM
THE UPPER 20S TO THE LOWER 30S ACROSS MUCH OF THE AREA.

A FREEZE WARNING MEANS WIDESPREAD SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

$$

SHIMON

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Oct 12, 2:50 AM CDT, 38 minutes earlier.

Area forecast discussion, Oct 12, 2:50 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
250 AM CDT THU OCT 12 2006

.DISCUSSION...
FEW CONCERNS IN THE SHORT-TERM...WITH QUIET BUT VERY COOL FALL
WEATHER PREVAILING ACROSS CENTRAL ILLINOIS INTO THE WEEKEND.
PROBLEMS ARISE BY EARLY NEXT WEEK...AS MEDIUM RANGE MODELS STRUGGLE
WITH SPEED AND TRACK OF NEXT UPPER SYSTEM EJECTING OUT OF THE DESERT
SOUTHWEST.

SHORT TERM...TODAY THROUGH SATURDAY...
LATEST WATER VAPOR LOOP CONTINUES TO SHOW WEAK SHORT-WAVE TRACKING
ACROSS SOUTHERN MINNESOTA...ACCOMPANIED BY AREAS OF LIGHT SNOW AS
FAR SOUTH AS NORTHERN IOWA.  00Z MODELS TRACK THIS FEATURE INTO
SOUTHERN WISCONSIN BY 12Z...THEN QUICKLY OFF TO THE EAST AFTER
THAT.  GIVEN TRACK OF SYSTEM...THINK BULK OF PRECIP WILL STAY NORTH
OF THE KILX CWA...HOWEVER CANNOT RULE OUT A FEW FLURRIES ACROSS THE
FAR NORTH DURING THE MORNING.  ONCE WAVE PASSES TO THE EAST...NO
ADDITIONAL FORCING FOR PRECIP IS PRESENT...SO WILL ONLY INCLUDE SCT
FLURRY MENTION BEFORE 18Z...WITH DRY CONDITIONS FOR THE AFTERNOON.
A CONTINUED TIGHT PRESSURE GRADIENT ACROSS THE AREA WILL LEAD TO
ANOTHER BREEZY DAY.  WITH PARTIAL SUNSHINE AND GOOD MECHANICAL
MIXING...AREA SOUNDINGS SUGGEST SUSTAINED WINDS IN THE 10 TO 20 MPH
RANGE...WITH GUSTS UP TO 30 MPH AT TIMES.

SKIES CLEAR BY TONIGHT...AS UPPER LOW SHIFTS A BIT FURTHER NORTH.
WINDS WILL ALSO DIMINISH...HOWEVER WITH SURFACE HIGH REMAINING WELL
TO THE W/SW...GRADIENT WILL REMAIN TIGHT ENOUGH TO SUPPORT WINDS IN
THE 5 TO 10 MPH RANGE.  THESE ARE CERTAINLY NOT IDEAL CONDITIONS FOR
RADIATIONAL COOLING...HOWEVER STILL BELIEVE A WIDESPREAD FREEZE IS
ON TAP ACROSS THE ENTIRE KILX CWA.  AREAS SOUTH OF I-70 WILL ONLY
EXPERIENCE A LIGHT FREEZE...WITH TEMPS JUST BELOW FREEZING...WHILE
LOCATIONS FURTHER NORTH LIKELY DIP INTO THE 20S.  WILL THEREFORE
ISSUE A FREEZE WARNING FOR ALL LOCATIONS SOUTH OF A RUSHVILLE TO
BLOOMINGTON LINE FOR TONIGHT.

CYCLONIC UPPER FLOW SLOWLY RELAXES FRIDAY AND SATURDAY...ALLOWING
TEMPS TO MODERATE.  SURFACE RIDGING FINALLY BUILDS EASTWARD AND
SHOULD BE CENTERED OVER ILLINOIS BY SATURDAY NIGHT...ENSURING DRY
WEATHER INTO THE WEEKEND.

LONG TERM...SUNDAY THROUGH WEDNESDAY...
BIG ISSUE IN THE EXTENDED WILL BE HOW FAST TO EJECT UPPER LOW
CURRENTLY SPINNING OFF THE CALIFORNIA COAST.  THIS WILL DEPEND
LARGELY UPON THE STRENGTH OF THE NEXT KICKER PROGGED TO DROP INTO
THE PACIFIC NORTHWEST EARLY NEXT WEEK.  AT THIS POINT...MODELS ARE
NOT IN VERY GOOD AGREEMENT AT ALL.  CANADIAN IS THE
FASTEST...BRINGING WAVE INTO THE MIDWEST BY 12Z MON.
MEANWHILE...GFS IS THE SLOWEST AND FURTHEST SOUTH WITH THIS
FEATURE...DELAYING ITS ARRIVAL UNTIL PERHAPS TUESDAY.  GIVEN HIGHLY
AMPLIFIED FLOW AND CLIMATOLOGY ASSOCIATED WITH EL-NINO
PATTERN...THINK THE GFS HAS THE RIGHT IDEA HERE.  WILL THEREFORE
INTRODUCE SLIGHT CHANCE POPS ON MONDAY...RAISING THEM TO 30S ACROSS
THE SE CWA MONDAY NIGHT INTO TUESDAY...THINKING BULK OF SYSTEM WILL
REMAIN SOUTH OF THE REGION.
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING ALONG AND SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE
FROM 3 AM TO 9 AM FRIDAY.
&&

BARNES
Hazardous weather outlook, Oct 11, 12:00 PM CDT, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1200 PM CDT WED OCT 11 2006

ILZ027>031-036>038-040-041-121100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
1200 PM CDT WED OCT 11 2006

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL DROP INTO THE REGION THIS EVENING. THIS WILL
BRING COLDER AIR INTO THE REGION FOR TONIGHT. TEMPERATURES ARE
EXPECTED TO FALL TO BELOW FREEZING BY MORNING...WHICH WILL BE THE
FIRST TIME THIS YEAR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

COLD AIR WILL CONTINUE TO ADVECT INTO THE AREA THURSDAY AND
THURSDAY NIGHT. THEREFORE THE COLD TEMPERATURES WILL ONCE AGAIN BE
EXPECTED ACROSS THE AREA THURSDAY NIGHT...AS TEMPERATURES DROP TO
BELOW FREEZING. WIDESPREAD FROST CAN ALSO BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ042>057-061>063-066>068-071>073-121100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-
VERMILION-
1200 PM CDT WED OCT 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL PUSH THROUGH THE STATE TONIGHT THROUGH THURSDAY.
THIS FRONT WILL BRING THE COLDEST TEMPERATURES SO FAR THIS SEASON
TO THE AREA...WITH TEMPERATURES FALLING TO AT OR BELOW FREEZING.
WIDESPREAD FROST CAN ALSO BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HARDIMAN

Nearby

Freeze Warnings in Illinois, 2006Every freeze warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.